# SDR AALA202110085717

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737-8
- Aircraft serial: 44447
- Aircraft time: 4,996 hours, 1,965 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN FROM THE CABIN. REMOVED DEBRIS AND LUBED COCKPIT DOOR PER AMM 52-51-00.
